# SDR IXXA20161202193

- Difficulty date: September 26, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP AT BS 347 STRINGER 33L IS CORRODED BEYOND LIMITS.  FABRICATED A NEW STRINGER CLIP IAW DRAWING 141T1225.
